Ulster University Logo

Ulster Institutional Repository

Real almost zeros of random polynomials with complex coefficients

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, K, Grigorash, A and Flood, P (2005) Real almost zeros of random polynomials with complex coefficients. Journal of Applied Mathematics and Stochastic Analysis, 2005 (2). pp. 195-209. [Journal article]

Full text not available from this repository.

URL: http://dx.doi.org/10.1155/JAMSA.2005.195


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8309
Deposited By:Professor Kambiz Farahmand
Deposited On:22 Jan 2010 10:40
Last Modified:09 May 2011 09:43

Repository Staff Only: item control page